I seem to be one of those people that are resistant to things like xanax, valium, etc. I was wondering if Thorazine may be a possible replacement or addition for my depression, anxiety, paranoia and possibly occasional mania.
Regarding Thorazine with paranoia and other problems?
- 22 Nov 2011 by isthisagoodday
- 27 Nov 2011
- thorazine, valium, xanax, depression, psychosis, anxiety, panic disorder, paranoid disorder, generalized anxiety disorder
Added 24 Nov 2011:
I have arranged plans to meet with my psychiatrist to talk this over. I let her know that I would be doing thorough research, as I always do, before I go in for my appointment.
I really appreciate the response. I am really looking for insight from actual people that take or have taken this drug. I certainly don't want to be zombified, but to be honest, nothing seems to effect me in that way. Nothing seems to get through to me at my most manic/paranoid/whatever moments and those are the times I would like to have more control over.
It is a possibility, but of course you should consult your physician before deciding on things of this matter. Just make sure you make yourself aware of the possible side effects of Thorazine; especially the much talked about "Thorazine shuffle"... it can make some people feel "zombiefied" while others do very well on the med. Good luck.
Talking to yourdoctor is always the best idea and so is being a well-informed patient. I just retired from a 10-year job as an orderly at a psych hospital so that is why I answered your question. I have seen a lot of people on Thorazine. You might also look into Zyprexa... we used Zyprexa Zytis a lot on patients that were having very manic or psychotic episodes and it seemed to work rather quickly... I guess it was because we used the quick melts that dissolve in the mouth. Anyway, good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 22 Sep 2011 • 17 answers
Posted 16 Jan 2013 • 4 answers
Posted 14 Aug 2013 • 1 answer
Posted 23 Feb 2014 • 2 answers